# SDR DALA2025071505323

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1078996) WORN SEAT TRACK LBL 24 STA 520 WITH ORIGINAL THICKNESS CROWN IS 0.146IN AND REMAINING THICKNESS IS 0.080IN. SEAT TRACK LBL 24 FROM STA 500H TO STA 500H +10IN WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 4 REPAIR 4.
